# SDR AALA20050616

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED ESCAPE PATH EMERGENCY LIGHTS AT ROWS 20 TO 32 INOPERATIVE.  REPLACED BATTERY PACK IN AFT POSITION AT ROW 20 FOR SEAT MOUNTED ESCAPE PATH EMERGENCY LIGHTS AT ROWS 20 TO 32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
